Show simple item record

dc.contributor.authorAlonso González, C.
dc.contributor.authorSanz Sánchez, Fernando 
dc.date.accessioned2023-03-13T12:23:04Z
dc.date.available2023-03-13T12:23:04Z
dc.date.issued2023
dc.identifier.citationJournal of Differential Equations, 2023, vol. 361, p. 40-96es
dc.identifier.issn0022-0396es
dc.identifier.urihttps://uvadoc.uva.es/handle/10324/58920
dc.descriptionProducción Científicaes
dc.description.abstractLet ξ be an analytic vector field in R3 with an isolated singularity at the origin and having only hyperbolic singular points after a reduction of singularities π : M → R3. The union of the images by π of the local invariant manifolds at those hyperbolic points, denoted by Λ, is composed of trajectories of ξ accumulating to 0 ∈ R3. Assuming that there are no cycles nor polycycles on the divisor of π , together with a Morse-Smale type property and a non-resonance condition on the eigenvalues at these points, in this paper we prove the existence of a fundamental system {Vn} of neighborhoods well adapted for the description of the local dynamics of ξ : the frontier F r(Vn) is everywhere tangent to ξ except around F r(Vn) ∩ Λ, where transversality is mandatory.es
dc.format.mimetypeapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectMatemáticases
dc.subjectGeometríaes
dc.subject.classificationReal vector fieldses
dc.subject.classificationSingularitieses
dc.subject.classificationFoliationses
dc.subject.classificationCampos vectoriales realeses
dc.subject.classificationSingularidadeses
dc.subject.classificationFoliacioneses
dc.titleStratification of three-dimensional real flows I: Fitting domainses
dc.typeinfo:eu-repo/semantics/articlees
dc.rights.holder© 2023 The Authorses
dc.identifier.doi10.1016/j.jde.2023.02.029es
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/pii/S0022039623001055?via%3Dihubes
dc.identifier.publicationfirstpage40es
dc.identifier.publicationlastpage96es
dc.identifier.publicationtitleJournal of Differential Equationses
dc.identifier.publicationvolume361es
dc.peerreviewedSIes
dc.description.projectMinisterio de Ciencia e Innovación (MTM2016-77642-C2-1-P and PID2019- 105621GB-I00)
dc.description.projectJunta de Castilla y León (VA083G19)
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersiones
dc.subject.unesco12 Matemáticases
dc.subject.unesco1204 Geometríaes


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record